Differential and Integral Equations

Stability of wave equations with dissipative boundary conditions in a bounded domain

Andreas Wyler

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 2 (1994), 345-366.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369330433

Mathematical Reviews number (MathSciNet)
MR1255893

Zentralblatt MATH identifier
0816.35078

Subjects
Primary: 35B35: Stability
Secondary: 35L05: Wave equation 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 47N20: Applications to differential and integral equations 93D15: Stabilization of systems by feedback

Citation

Wyler, Andreas. Stability of wave equations with dissipative boundary conditions in a bounded domain. Differential Integral Equations 7 (1994), no. 2, 345--366. https://projecteuclid.org/euclid.die/1369330433


Export citation